A remark on Rasmussen's invariant of knots

Marco Mackaay, Paul Turner, Pedro Vaz

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


We show that Rasmussen's invariant of knots, which is derived from Lee's variant of Khovanov homology, is equal to an analogous invariant derived from certain other filtered link homologies. © World Scientific Publishing Company.

Original languageEnglish
Pages (from-to)333-344
Number of pages12
JournalJournal of Knot Theory and its Ramifications
Issue number3
Publication statusPublished - Mar 2007


  • Khovanov homology
  • Link homology
  • Rasmussen's invariant


Dive into the research topics of 'A remark on Rasmussen's invariant of knots'. Together they form a unique fingerprint.

Cite this